Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 643241, 6 pages
Research Article

Continued Fractions of Order Six and New Eisenstein Series Identities

Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India

Received 25 February 2014; Revised 25 April 2014; Accepted 7 May 2014; Published 27 May 2014

Academic Editor: Ahmed Laghribi

Copyright © 2014 Chandrashekar Adiga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chandrashekar Adiga, A. Vanitha, and M. S. Surekha, “Continued Fractions of Order Six and New Eisenstein Series Identities,” Journal of Numbers, vol. 2014, Article ID 643241, 6 pages, 2014. doi:10.1155/2014/643241